# SDR UIEA200600079

- Difficulty date: April 10, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 96,049 hours, 16,466 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FWD ACCESS CUT OUT FOUND CRACKED AT TOP FWD AND AFT BOTTOM AREA BETWEEN NAC STA 211.42 TO NAC STA 222.50, (LHS) (ACCESS PANEL #462AL).  INTERIM REPAIRED AS PER BOEING MSG 1-168393318-4.  PERFORM REPEAT DV. INSP OF SUBJECT REPAIRED AREA AT EVERY C-CHECK OR 18 MONTHS.
